RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 4, Issue 2  


On the 75th birthday of professor Vitalii Vladimirovich Arestov
Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan
3
On the summability of the discrete Hilbert transform
Rashid A. Aliev, Aynur F. Amrahova
6
One-sided $L$-approximation on a sphere of the characteristic function of a layer
Marina V. Deikalova, Anastasiya Yu. Torgashova
13
Order equalities in different metrics for moduli of smoothness of various orders
Niyazi A. Il'yasov
24
Some properties of operator exponent
Lyudmila F. Korkina, Mark A. Rekant
33
Optimizing the starting point in a precedence constrained routing problem with complicated travel cost functions
Alexander G. Chentsov, Alexey M. Grigoriev, Alexey A. Chentsov
43
A stable method for linear equation in Banach spaces with smooth norms
Andrey A. Dryazhenkov, Mikhail M. Potapov
56
Automorphisms of a distance-regular graph with intersection array $\{39,36,4;1,1,36\}$
Konstantin S. Efimov, Alexander A. Makhnev
69
Altruistic and aggressive types of behavior in a non-antagonistic differential game
Anatolii F. Kleimenov
79
Formation of versions of some dynamic inequalities unified on time scale calculus
Muhammad Jibril Shahab Sahir
88
$D_2$-synchronization in nondeterministic automata
Hanan Shabana
99
Amendments to my article "The Ekaterinburg seminar “Algebraic systems”: 50 years of activities"
Lev N. Shevrin
111
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020